# SDR ZAVR192X

- Difficulty date: February 25, 2003
- Submitted: March 19, 2003
- Operation: General aviation
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 742198
- Part serial: OU2672
- Condition: Chafed
- Location: Lp Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBINE SHAFT APPROXIMATELY 2 FEET AFT OF THE SPLINED AREA, SHAFT SHOWS EVIDENCE OF TWISTING OR BLENDING THAT REMOVED MATERIAL.
